A non-linear theory of the appearance of turbulence in flows with a mean velocity-gradient
Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 795-798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_4_a16,
author = {\`E. M. Khazen},
title = {A non-linear theory of the appearance of turbulence in flows with a mean velocity-gradient},
journal = {Doklady Akademii Nauk},
pages = {795--798},
year = {1965},
volume = {161},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a16/}
}
È. M. Khazen. A non-linear theory of the appearance of turbulence in flows with a mean velocity-gradient. Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 795-798. http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a16/